Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1973, Volume 41, Issue 1

The Exact Finite Sample Distribution of a Nonconsistent Structural Variance Estimator<41:TEFSDO>2.0.CO;2-#
p. 41-58

D. H. Richardson, R. L. Basmann

The exact finite sample properties of an asymptotically unbiased but nonconsistent estimator of a structural variance are examined briefly.

Log In To View Full Content